# SDR 98FDEA00619

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651844431
- Condition: Corroded
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0211  CORROSION (C53-224-03-1/2) TOP OF STR 26 FROM BS 381-400, LBL 29, WL 156 IN FWD E/E BAY.  REMOVED AND REPLACED STR 26L FROM BS 384-413, LBL 29, WL 156 PER FEDEX SRM 53-10-3.
